# SDR CA120531004

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 105,734 hours
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Fractured
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ENGINE PYLON MIDSPAR FITTING WAS FRACTURED DURING A 400 CYCLE REPEAT INSPECTION ON THE ENGINE PYLON.
